# SDR SWIA201127475

- Difficulty date: May 16, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N411SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7067
- Aircraft time: 41,818 hours, 34,547 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED AT OUTBOARD END AND WEB SECTION FS 349 RBL 36.  (C-CHECK)  REPAIRED PER SRM.
